# SDR MASA2010070300721

- Difficulty date: July 3, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 14,886 hours, 11,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE GALLEY EXIT LAMP INOP.  MX RELAMPED.
